# SDR REXA2025030300250

- Difficulty date: February 11, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,357 hours, 20,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSION ON LOWER SILL ANGLE BTW FS 319.00/FS349.00 COROSION ON LOWER SILL ANGLE BTW FS 319.00/FS349.00 WAS EVALUATED OUT LIMITS PER CRJ-900 SRM 53-21-23-101-002-A01 THEREFORE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-34-001-001-A01
